# SDR UALA2012102506099

- Difficulty date: October 23, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 76,778 hours, 23,498 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGES AT RIGHTT INBOARD CREASE BEAM, STA 1630.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR PARTS PER ECRA 5300-01416
